advertisement
Question
Posted by: Marianna | 2004/01/11

After a miscarriage

Have had a D & C after a miscarriage. However am still experiencing severe lower abominal cramps. Is this normal? If yes what apart from painkillers can i o to ease the pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should not be having pains if the D&C was more than a day or two ago. You should see your doctor again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: me too | 2004/01/12

hi I have the same problem as well, did it two weeks ago, i was told its safer to just use the painkillers.

Good luck on your second try!

Reply to me too

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement